# SDR R61A201308160745

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,672 hours, 5,386 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT CLIMBING THRU 7000 FT, FUSELAGE DOOR MASTER WARNING ILLUMINATED. CREW RAN QRH AND PRESSURIZATION WAS NORMAL.  DESCENDING THRU 7000 FT THE LIGHT WENT OUT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX FOUND A ROPE STICKING OUT OF THE PASSENGER EMERGENCY EXIT DOOR.  MX PUSHED ROPE BACK IN AND PERFORMED OPS CHECK OF DOOR IAW AMM.  ACFT IS GOOD FOR SERVICE.
